# SDR JJBA20230130021

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 39,663 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 3, LH OMEGA BEAM #6 INBD FLANGE BTWN FRAME 47-53 FOUND CORRODED. CF3, LH OMEGA BEAM #6 INBD FLANGE BLENDED OUT OF LIMITS. CF3, LH OMEGA BEAM TRIM REMOVED FOR ACCESS. AT CF3, LH OMEGA BEAM #6 INBD FLANGE BTW FR 47-53 REPAIR COMPLETE AND OMEGA BEAM TRIM REINSTALLED
